FDA Approved Drugs and User Comments: LEXISCAN

User Comments:


For Diagnosis and Investigation “I originally went to hospital with chest pain radiating to my left arm in the middle of the night. Being a previous MI patient they did continuous blood work until noon the next day and then did the lexiscan. This was the second lexiscan I have had and by golly, IT was UNCOMFORTABLE! I nearly ripped the technicians leg off because I felt my chest tighten down so darned hard. Well, the test went well and I went home that eve. Two days later I began itching all over my body, then broke out in hives. That was on Oct 25th, it is now Mar 3rd and the dermatologist has tried everything in the book to stop the hives, to no avail! I have walked the floor all night because it itches much more when you are at rest. I am 69 years old and have never had any sort of skin problems, but this, this is driving me insane and the only thing that precipitated this horrible case was the lexiscan! I don’t know who to report this to so maybe someone can direct me. Thank you.”

Shelly March 4, 2018


For Diagnosis and Investigation “This may help the scan so they can check your heart, but the result for the patient is horrible. After 2 days of having this injected, I broke out in a rash, hives, the color of my the skin was red, and hot. So far, I have taken: 3 days of Benadryl 50mg 3 times,Benadryl nighttime so I could sleep, entire bottle of calamine lotion, used (just about) bottle of Alo Vera Gel, cut the leaves of the Alo Vera plant used the gel, Vicks VapoRub, Max-Arnica cream, Hydroxyzine 50mg 1 time, Cetrizine 2 times a day, Betamethasone AUG 0.05%, Prednisone 10MG, Methylprednisolone 4 MG, Cortisone cream. I am on the 3rd week, and have no relief to the hives, doctors have given up; they tell me that it will pass. This is too much!!!!!! HELP…..”

lolalulu November 14, 2017


For Radionuclide Myocardial Perfusion Study “Today I had a nuclear stress test with lexiscan and thallous chloride (TC99m rapidly becoming unavailable). As a former Nuc Med Tech I used to give these tests most of which were conducted with Persantine; I would advise the patients that they would briefly feel like an elephant was sitting on their chest. I was a bit apprehensive of the stressing agent but noted absolutely no affects from it. I’m impressed.”

Steven C June 9, 2017


For Diagnosis and Investigation “This drug is still causing moderate to severe joint and muscle pain in my legs ten hours after receiving it.”

YNH (taken for less than 1 month) May 18, 2017


For Diagnosis and Investigation “Wasn’t fully prepared for the immediacy of the effect of this drug. As soon as it was injected I felt like I was suffocating, almost claustrophobic. It plateaued quickly and came down, went away quickly, but it was scary initially. Feel the cardiologist could have done a better job of prepping me for the effect. It certainly raised my heart rate, I’ll give it that.”

Old 3 putt April 12, 2016


For Radionuclide Myocardial Perfusion Study “I had an anaphylactic reaction. Within 30 sec of the drug being injected, my chest began to tighten and I could not feel my feet. The numbness continued to spread upward until I could feel nothing from my chest down with continuing increased chest pain and wheezing. They placed me in reverse trendelenburg position and called for a cardiologist. I became increasingly diaphoretic,increasing chest pressure, still unable to feel anything below my neck and I could not move my head. I received several IV pushes. It took them over 30 mins to stabilize me and return me to baseline- able to move all 4 limbs with normal vital signs. This occurred within a hospital setting, but they proceeded with the test anyway. I am asthmatic on meds.”

Organicmom (taken for less than 1 month) August 28, 2015

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.